# SDR MWEA001235

- Difficulty date: December 6, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 63,706 hours, 37,797 cycles
- System (JASC): 2170 · Humidity Control System
- Part: A/C Pack
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MCI AT 6800 FT THE LEFT PACK SHUTDOWN.  JUST PRIOR TO SHUTDOWN CREW NOTED EXTREMELY WARM AIR IN COCKPIT.  RETURNED TO MCI.  --  DEFERRED LEFT PACK PER DMI 12-29, MEL 21-1A CH C.
